# SDR AWXA9500313

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fs 820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C3 INSPECTION, FOUND DEEP GOUGE IN MAIN FRAME AT CENTER LINE, STATION 820.  REPAIRED IAW SRM 53-00-07.  (M)
